On the argument functions of simple closed curves and simple arcs
Compositio Mathematica, Volume 4 (1937), pp. 271-275.
@article{CM_1937__4__271_0,
     author = {Van Kampen, E. R.},
     title = {On the argument functions of simple closed curves and simple arcs},
     journal = {Compositio Mathematica},
     pages = {271--275},
     publisher = {Johnson Reprint Corporation},
     volume = {4},
     year = {1937},
     zbl = {0016.13803},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1937__4__271_0/}
}
TY  - JOUR
AU  - Van Kampen, E. R.
TI  - On the argument functions of simple closed curves and simple arcs
JO  - Compositio Mathematica
PY  - 1937
SP  - 271
EP  - 275
VL  - 4
PB  - Johnson Reprint Corporation
UR  - http://archive.numdam.org/item/CM_1937__4__271_0/
LA  - en
ID  - CM_1937__4__271_0
ER  - 
%0 Journal Article
%A Van Kampen, E. R.
%T On the argument functions of simple closed curves and simple arcs
%J Compositio Mathematica
%D 1937
%P 271-275
%V 4
%I Johnson Reprint Corporation
%U http://archive.numdam.org/item/CM_1937__4__271_0/
%G en
%F CM_1937__4__271_0
Van Kampen, E. R. On the argument functions of simple closed curves and simple arcs. Compositio Mathematica, Volume 4 (1937), pp. 271-275. http://archive.numdam.org/item/CM_1937__4__271_0/